Links to some more recent pre- and reprints:

An Analytic Application of Geometric Invariant Theory. Joint with Nicholas Buchdahl. arXiv:2008.04625 to appear in J. of Geometry and Physics

Polystability and the Hitchin-Kobayashi correspondence. Joint with Nicholas Buchdahl. arXiv:2002.03548
- Kähler structure of moduli spaces of instantons. Joint with Nicholas Buchdahl. Preprint 35 p. 

- Curv ature of direct image and its application. preprint 2020. Joint with Young-Jun Choi.

- $L^2$-Cohomology for Affine Spaces and an Application to Monads. Joint with Nicholas Buchdahl, Rocky Mt. J. Math. 50, No. 5, 1599-1616 (2020).

- Kähler geometry of Douady spaces. Joint with Reynir Axelsson, arXiv:1812.07623, to appear in Mathematische Nachrichten.

- Branched holomorphic Cartan geometry on Sasakian manifolds. Joint with Indranil Biswas and Sorin Dumitrescu, arXiv:1812.02533, to appear in Advances of Theor. and Math. Physics.

- Deformation theory of holomorphic Cartan geometries. Joint with Indranil Biswas and Sorin Dumitrescu, arXiv:1812.05940, Indag. Math., New Ser. 31, No. 3, 512-524 (2020).

- Application of Cheeger-Gromov theory to the l2-cohomology of harmonic Higgs bundles over covering of finite volume complete manifolds.   Joint with Pascal Dingoyan arXiv:1810.03863, submitted.

Kähler forms for families of Calabi-Yau manifolds. Joint with Matthias Braun and Young Jun Choi. Publ. RIMS Kyoto Univ. 56 (2020), 1-13. arXiv:1702.07886.

- Asymptotics of Hermite-Einstein metrics on stable vector bundles over logarithmic pairs, preprint 2019. Joint with Indranil Biswas and Philipp Naumann.

- Hyperbolicity for moduli spaces of framed manifolds joint with Philipp Naumann, Hyperbolicity for moduli spaces of framed manifolds, preprint, 2018.

- Symplectic reduction of Sasakian manifolds. Joint with Indranil Biswas. 
Proc. Indian Acad. Sci. (Math.Sci.) 129-62 (2019) arXiv:1804.03685.

- Extension of the curvature form of the relative canonical line bundle on families of Calabi-Yau manifolds and applications.   Joint with Young-Jun Choi.
arXiv:1804.00895 to appear in Annales de l'Institut Fourier 2021. 

- Restricted volumes and non-Kähler Locus on Moishezon manifolds. Joint with Mihai Paun. Preprint 9 p.

- Line bundles and flat connections. Joint with Indranil Biswas. Proc. Indian Acad. Sci., Math. Sci. 127 (2017).

- Moduli of canonically polarized manifolds, higher order Kodaira-Spencer maps, and an analogy to Calabi-Yau manifolds, arXiv:1702.07628,   in Uniformization, Riemann-Hilbert Correspondence, Calabi-Yau Manifolds, and Picard-Fuchs Equations. ALM42 (2018), pp. 371-401.

- Moduli spaces of quiver bundles. Journal of Geometry and Physics, 118 (2017) 51-66. Joint with Indranil Biswas, article.

- A criterion for a degree-one holomorphic map to be a biholomorphism. Joint with Gautam Bharali, and Indranil Biswas.
  Complex Variables and Elliptic Equations,
DOI: 10.1080/17476933.2016.1252342, arXiv:1610.06286

- The Weil-Petersson current for moduli of vector bundles and applications to orbifolds. Joint with Indranil Biswas. 
arXiv:1509.00304. Ann. Fac. Sci. Toulouse Math. Vol. XXV, n◦ 4, 2016 pp. 895-917

Positivity of direct images of fiberwise Ricci-flat metrics on Calabi-Yau fibrations. Joint with Matthias Braun, and Young-Jun Choi,  arXiv:1508.00323. Transactions of the AMS,   

- An extension theorem for Hermitian line bundles. Analytic and Algebraic Geometry, 225-237,
  Hindustan Book Agency, New Delhi, 2017,
arXiv:1507.06195, article.

- Curvature of higher direct image sheaves. Joint with Thomas Geiger. In honour of Professor Yujiro Kawamata’s sixtieth birthday.
  Advanced Studies in Pure Mathematics 74, 171-184 (2017)
, arXiv:1501.07070.

- Kähler structure on Hurwitz spaces, joint with Reynir Axelsson and Indranil Biswas,
Manuscr. Math. 147, No. 1-2, 63-79 (2015),   arXiv:1502.02384.

- Deligne pairing and Quillen metric. Joint with Indranil Biswas.
  Int. J. Math. 25, No. 14, Article ID 1450122, 13 p. (2014).   arXiv:1501.02539

- Curvature properties for moduli of canonically polarized manifolds – an analogy to moduli of Calabi-Yau manifolds.
  (Propriétés de courbure des modules des variétés canoniquement polarisées-une analogie avec les modules des variétés de Calabi-Yau.)

  C. R., Math., Acad. Sci. Paris 352, No. 10, 835-840 (2014).

- Positivity of relative canonical bundles and applications. 56 p., Inventiones Math. ("online first", 13 January 2012)
DOI: 10.1007/s00222-012-0374-7. Preprint.  
  Invent. Math. 190, No. 1, 1-56 (2012)   Invent. Math. 192, No. 1, 253-255 (2013).

- Deligne pairing and determinant bundle. Joint with Indranil Biswas, and Lin Weng.
   Preprint arXiv:1106.0255, ERA Math. Sci. 18, 91-96 (2011).

Variation of geodesic length functions over Teichmüller space; joint with Reynir Axelsson.
  Preprint, arXiv:1006.2966,
Ann. Acad. Sci. Fenn. Math. 37, 91-106 (2012)

- Curvature of higher direct images and applications (Curvature of $R^{n-p}f_*\Omega^p_{X/S}(K_{X/S}^{\otimes m})$ and applications) arXiv:1002.4858.

- Multiplier ideal sheaves in algebraic and complex geometry. Abstracts from the workshop held April 12th--April 18th, 2009.  Oberwolfach Rep. 6, 1101-1156 (2009) joint with Kebekus, Stefan (ed.); Paun, Mihai (ed.);  Siu, Yum-Tong (ed.)

- Vector bundles on Sasakian manifolds, joint with Indranil Biswas.
  Preprint, arXiv:0809.3892.
Adv. Theor. Math. Phys. 14, No. 2, 541-562 (2010).

- Positivity of relative canonical bundles of families of canonically polarized manifolds.
   Preprint, arXiv:0808.3259.

- Coupled vortex equations and Moduli: Deformation theoretic Approach and Kaehler Geometry,
  Math. Ann. 343, No. 4, 825-851 (2009). Preprint, arXiv:0808.3260.

- Geometric Approach to the Weil-Petersson Symplectic Form,  Comment. Math. Helv. 85, No. 2, 243-257 (2010); joint with Reynir Axelsson.  Preprint, arXiv:0808.3741

- Weil-Petersson geometry for families of hyperbolic conical Riemann Surfaces; joint with Stefano Trapani.  Preprint, arXiv:0809.0058  Mich. Math. J. 60, No. 1, 3-33 (2011).

- Yang-Mills equation for stable Higgs sheaves,
Int. J. Math. 20, No. 5, 541-556 (2009);
joint with Indranil Biswas. Preprint, arXiv:0803.4435.

- Tangent bundle of hypersurfaces in G/P.
J. K-Theory 4, No. 1, 91-100 (2009).
(form. K-Theory) (2008); joint with Indranil Biswas.

- Numerically effectiveness and principal bundles on Kähler manifolds,
Ann. Glob. Anal. Geom. (2008) 34:153–165
; joint with Indranil Biswas.

- Geometry of the moduli space of Higgs bundles,
Comm. Anal. Geom. 14 (2006), 765--793;
joint with Indranil Biswas. Preprint, arXiv:math/0605589

- Kähler structure on the moduli spaces of principal G-bundles,
Differential Geometry and its Applications 25 (2007) 136–146
joint with Indranil Biswas.
Preprint in PS format preprint in pdf format

- Kähler geometry of Douady spaces. 
manuscripta math. 121 (2006), 277–291; joint with Reynir Axelsson.

- Kähler geometry of moduli spaces, in Catanese, Esnault, Huckleberry, Hulek, Peternell, (ed.) Global aspects of complex geometry. Berlin: Springer. viii, 506~p. (2006).

- On the stability of the tangent bundle of a hypersurface in a Fano variety.
J. Math. Kyoto Univ. 45, No. 4, 851-860 (2005)
; joint with Indranil Biswas. Preprint

- Variation of cone metrics on Riemann surfaces,
J. Math. Anal. Appl. 311 (2005) 218-230; joint with Stefano Trapani.

- Quasi-projectivity of moduli spaces of polarized varieties,
Annals of Mathematics, 159 (2004), 597–639; joint with Hajime Tsuji. Preprint in PS format Preprint in pdf format.

- Moduli as algebraic spaces, Complex analysis in several variables---Memorial Conference of Kiyoshi Oka's Centennial Birthday, 283--288, Adv. Stud. Pure Math., 42, Math. Soc. Japan, Tokyo, 2004. Preprint in PS format  Preprint on pdf format

- Estimates of Weil-Petersson volumes via effective divisors; joint with Stefano Trapani.
math.AG/0005094, Commun. Math. Phys. 222, No.1, 1-7 (2001).

- On a characterization of finite vector bundles as vector bundles admitting a flat connection with finite monodromy group.
Proc. Amer. Math. Soc. 128 (2000), 3661-3669; joint with  Indranil Biswas and Yogish I. Holla.  Preprint

- The diameter of plane curves, Compos. Math. 119, No.3, 331-334 (1999); joint with Shih Tsai Feng.
Article in PS format.

- Determinant bundle, Quillen metric, and Petersson-Weil form on moduli spaces, 
Geom. Funct. Anal. 9, No.2, 226-255 (1999); joint with Indranil Biswas. Article in (gzipped) PS format.

- A generalized Petersson-Weil metric on the Douady space of embedded manifolds, 
(memorial volume M. Schneider)
; joint with Indranil Biswas. Article in PS format. 

- Moduli of framed manifolds,
Invent. Math. 134, No.2, 229-249 (1998). Article in pdf format.

- Asymptotics of Kähler-Einstein Metrics - Negativity of the holomorphic sectional curvature close to infinity, 
Doc. Math., J. DMV 7, 653-658 (2002). Article in dvi format,.Article in pdf format.

- The theory of Teichmüller spaces, a view towards moduli spaces of Kähler manifolds, in Complex manifolds, Barth, W., Narasimhan, R. edts. 251--310, 2nd edition 1998, Russian translation in Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Fundam. Napravleniya 69, 278-345

- Asymptotics of Kähler-Einstein metrics on quasi-projective manifolds and an extension theorem on holomorphic maps,
Math. Ann. 311, No.4, 631-645 (1998).
Article in pdf format, Article in (gzipped) PS format.


Remmert, Reinhold; Schumacher, Georg: Funktionentheorie. 2., 3rd new revised ed. Springer-Lehrbuch. Berlin:
Springer. xvii, 383 p.

Remmert, Reinhold; Schumacher, Georg: Funktionentheorie 1. 5., neu bearb. Aufl. Berlin: Springer. xx, 402 p.


April 2016